Global Classical Solutions of Nonlinear Wave Equations.
Mathematische Zeitschrift, Tome 176 (1981), pp. 87-122
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
existence of global classical and global strong solutions, nonlinear wave equations, selfadjoint positive elliptic operator, homogeneous initial- boundary value problem, Cauchy problem, growth conditions, Banach's fixed point theorem, Tychonoff's fixed point theorem, weak topology, estimates, fractional order Besov spaces
@article{MZ_1981__176_183633,
author = {Wolf von Wahl and Philip Brenner},
title = {Global {Classical} {Solutions} of {Nonlinear} {Wave} {Equations.}},
journal = {Mathematische Zeitschrift},
pages = {87--122},
year = {1981},
volume = {176},
zbl = {0457.35059},
url = {http://geodesic.mathdoc.fr/item/MZ_1981__176_183633/}
}
Wolf von Wahl; Philip Brenner. Global Classical Solutions of Nonlinear Wave Equations.. Mathematische Zeitschrift, Tome 176 (1981), pp. 87-122. http://geodesic.mathdoc.fr/item/MZ_1981__176_183633/